# SDR ASAA0956938

- Difficulty date: November 2, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 2,809 hours, 841 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: Activated
- Location: Fmc
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE FLAG DURING TAXI OUT HAD POWER DROP-OFF GND POWER AT GATE 18 SAN DIEGO BUT NO FMC FAULTS OR IMPROPER INDICATIONS UNTIL TAXI.  FOUND OUT THIS IS A KNOWN PROBLEM FOR GATE 18.  FOLLOWED CHECKLIST PROCEDURE AND FAULT RESOLVED.  OPS NORMAL.
